# SDR C8GA2010000079

- Difficulty date: December 15, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 55,225 hours, 35,629 cycles
- Engine: Pwa JT8D17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE RED "GEAR DOOR" LIGHT ON THE FWD PANEL REMAINED ILLUMINATED.  SYS FOUND TO BE PERVIOUSLY DEFERRED IAW MEL 32-1, ACFT RETURNED TO SERVICE.
